# SDR ALGA201308167605

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010354
- Part serial: 122846
- Condition: Galled
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HOT START. NR 2 BEARING GALLED.
